# SDR DHL2001727012

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Weak
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN ALL MODES (TURN KNOB & HEADING SELECT) AIRCRAFT ROLL JERKY. AUTOPILOT WILL NOT TRACK COURSE ON GPS. DISENGAGED NAV/LOC ON AUTOPILOT, AIRCRAFT ROLLED LEFT WITH JERKY MOTION INTO 30DEG. LEFT BANK. THEN TURN KNOB WOULD NOT BANK RIGHT UNTIL AUTOPILOT WAS DISENGAGED/REENGAGED (THIS WAS IN BOTH A&B MODES). DEFERRED AUTOPILOT SYSTEM PER MEL 22-1  PLACARD INSTALLED. T/S SYS, FOUND A/P AILERON SERVO TO BE WEAK AND JERKY.  REMOVED AND REPLACED AILERON SERVO AND OPS CHECKED IAW B727 MM 22-11-11.
